American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Claudia Garetto and Hans Vernaeve. Hilbert $\widetilde{\mathbb{C}}$-modules: Structural properties and applications to variational problems. Trans. Amer. Math. Soc. 363 (2011) 2047-2090. MR 2746675.
Abstract, references, and article information   
View Article: PDF

[2] Michael Kunzinger, Roland Steinbauer and James A. Vickers. Sheaves of nonlinear generalized functions and manifold-valued distributions. Trans. Amer. Math. Soc. 361 (2009) 5177-5192. MR 2515808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Günther Hörmann, Michael Oberguggenberger and Stevan Pilipovic. Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients. Trans. Amer. Math. Soc. 358 (2006) 3363-3383. MR 2218979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Kunzinger and Roland Steinbauer. Generalized pseudo-Riemannian geometry. Trans. Amer. Math. Soc. 354 (2002) 4179-4199. MR 1926870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Pilipovic and D. Scarpalezos. Regularity properties of distributions and ultradistributions. Proc. Amer. Math. Soc. 129 (2001) 3531-3537. MR 1860484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Grosser, Eva Farkas, Michael Kunzinger and Roland Steinbauer. On the foundations of nonlinear generalized functions I and II. Memoirs of the AMS 153 (2001) MR 1848157.
Book volume table of contents   


Results: 1 to 7 of 7 found      Go to page: 1